Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10 mg

Price:
Product prices and availability are accurate as of 2017-10-08 07:24:15 EDT and are subject to change. Any price and availability information displayed on http://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
Availability: Not Available Discontinued - Unfortunately this product has been discontinued and we will not be receiving any more stock. Click here for alternative products.
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Manufacturer Description

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.

Product Features

Compare to Zyrtec active ingredient 24 Hour Relief of Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat or Nose Helps with indoor and outdoor allergies

Write a Review